MathSciNet Relay Station
MathSciNet bibliographic data
MR1315459 (96b:20052) 20F36 (57M25)
El-Rifai, Elsayed A.; Morton, H. R. Algorithms for positive braids. Quart. J. Math. Oxford Ser. (2) 45 (1994), no. 180, 479–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement